# SDR SIMA20210120003

- Difficulty date: January 20, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 37,851 hours, 32,956 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Pcu Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON OUTBD PCU ATTACH FITTING HAS MIGRATED HAT BUSHINGS ON INBOARD AND OUTBOARD LUGS.  C/A: R & R RT AILERON PCA ATTACH FITTING ASSEMBLY, IAW EO-EM-27MR-112.
